Advertisement

Mathematical Notes

, Volume 57, Issue 4, pp 381–401 | Cite as

Inequalities of Jackson type and multipliers inLp

  • A. V. Rozhdestvenskii
Article

Keywords

Jackson Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Weyl, “Bemerkungen zum Begriff des Differentialquotienten gebrochener Ordnung,”Vierteljahrschrift d. Naturforscher Geselschaft in Zürich,62, 296–302 (1917).MATHGoogle Scholar
  2. 2.
    S. B. Stechkin, “The order of best approximations of continuous functions,”Izv. Akad. Nauk SSSR, Ser. Mat.,15, No. 3, 219–242 (1951).MATHGoogle Scholar
  3. 3.
    A. Zygmund,Trigonometric Series, Vol. 2 [Russian translation], Mir, Moscow (1965).Google Scholar
  4. 4.
    N. I. Akhiezer,Lectures on Approximation Theory [in Russian], Nauka, Moscow (1965).Google Scholar
  5. 5.
    V. A. Yudin, “Diophantine approximations in extremal problems inL 2,”Dokl. Akad. Nauk SSSR,251, No. 1, 54–57 (1980).MATHMathSciNetGoogle Scholar
  6. 6.
    V. A. Yudin, “On Jackson's theorems inL 2,”Mat. Zametki,41, No. 1, 43–47 (1987).MATHMathSciNetGoogle Scholar
  7. 7.
    V. A. Yudin and A. A. Yudin, “Jackson's theorems in L2,”Mat. Zametki,48, No. 4, 152–157 (1990).MathSciNetGoogle Scholar
  8. 8.
    A. Zygmund,Trigonometric Series, Vol. 1 [Russian translation], Mir, Moscow (1965).Google Scholar
  9. 9.
    S. M. Nikol'skii, “Inequalities for entire functions of a finite degree and their applications in the theory of differentiation of functions of several variables,”Tr. Mat. Inst. Steklov,38, 244–278 (1951).Google Scholar
  10. 10.
    S. A. Pichugov, “Translation-invariant operators in linear metric spaces,”Anal. Math.,18, No. 3, 237–248 (1992).MATHMathSciNetGoogle Scholar
  11. 11.
    S. A. Pichugov, “Estimates of the norms of measure-continuous operators,”Mat. Zametki,50, No. 1, 146–148 (1991).MATHMathSciNetGoogle Scholar
  12. 12.
    J. W. S. Cassels,An Introduction to Diophantine Approximation [Russian translation], Inostr Lit., Moscow (1961).Google Scholar
  13. 13.
    V. Jarnik, “Über die simultanen diophantischen Approximationen,”Math. Z.,33, 505–543 (1931).MATHMathSciNetGoogle Scholar
  14. 14.
    S. A. Telyakovskii, “Norms of trigonometric polynomials and approximation of differentiable functions by linear means of their Fourier series,”Tr. Mat. Inst. Steklov,42, 61–97 (1961).Google Scholar
  15. 15.
    A. B. Shidlovskii,Diophantine Approximations and Transcendental Numbers [in Russian], Moscow University, Moscow (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. V. Rozhdestvenskii
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations